Posted by: Awkward | 2009-01-09

Skin issues

Hi doc,
Since going off the pill a year ago my skin has gone a bit crazy. It used to be clear, but now I get pimples on my back, buttocks and face. As if this is not bad enough, the non-oily parts of my face are dry and flaky. I' ve been using Skinoren Gel and Garnier Oil control moisturiser on my face, as well as following a regular cleansing routine with a Rooibos face wash. I also eat a healty diet and drink lots of water. What else can I do? And how do I got rid of the spots on my body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi ‘Awkward’, thank you for the question and my apologies for the long delay with my answer.

Your best option would be to consult a dermatologist who can examine the skin and advise you on the best treatment options. For severe acne a good topical regime should be followed (consisting of oil free products including one’s makeup and sun protection) in combination with one of the following:
Medically prescribed antibiotics, Androcur or Roaccutane
Omnilux: photodynamic therapy using LED lights

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.